# SDR USAA20091231BB167

- Difficulty date: December 30, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Module
- Part number: 7321161001
- Condition: Leaking
- Location: Rt Reservoir
- Part time: 51,968 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 1568.  FOUL ODOR AFTER TAKEOFF TO APPROX FL 180.  ODOR RESUMED ON DESCENT AT IDLE & STRONGER PASSING FL 180, IN REAR OF ACFT.  PAX & F/A`S FEELING FAINT & NAUSEOUS.  APU OFF & BLEEDS & PACKS ON.  FLT LANDED WITHOUT INCIDENT.  ACFT FERRIED FOR REPAIR.  BOTH ENGINES SUMPS CHECKED FOR LEAKS & BORESCOPED.  NO FAULTS.  NEW HEAT EXCHANGERS, REHEATERS, & CONDENSORS INSTALLED.  ACFT TEST FLOWN & CONDITION REPEATED.  MX FOUND RT RESERVOIR PRESSURE MODULE CONTAMINATED.  MODULE REPLACED.  SHOP FOUND UNIT FAILED TEST.  INTERNAL LEAKAGE.  BLEED VALVE STICKING.  FOUND CUT PACKING, CORRODED FILTER CAP, & DIRTY FILTER.  REPLACED FILTER, FILTER CAP, BLEED VALVE, SOFT GOODS, & HARDWARE.  TESTED UNIT.  NO DEFECTS NOTED.
